# SDR KBM2004F00123

- Difficulty date: February 5, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 02094222
- Condition: Weak
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAK START IN MORNING FIRST FLIGHT OF THE DAY.  REMOVED AND REPLACED IGNITER.
